Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP itchy rash ? combivir/nelfinavir
Apr 16, 2006

Hello. I started combivir/ nelfinavir(1.25gm bd) 8 days ago for a needlestick from a HIV+ve terminal child. I am working in Africa. I started PEP, however for the last 2 days have had an itchy raised spotty rash on my neck and a little on my face. It has not progressed fast. Should I continue taking both drugs? When should i consider stopping if the rash worsens? Thanks

Response from Dr. Henry

If possible I would have your prescribing doctor and/or local HIV specialist look you over. In general we would treat through a rash such as you describe often using an antihistamine and acetominphene (Tylenol) for symptoms. If you develop other serious problems such as with your eyes, mouth, or trouble breathing then you could be having a much more serious reaction and stopping meds is often recommended in that setting. KH



Previous
CD4 counts
Next
Cancer and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement